# SDR DALA13014410968

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 59,265 hours, 43,611 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE TAILCONE ALIGNMENT RECEPTACLES WERE FOUND WORN.  ALSO NOTED SEVERAL ARE LOOSE.  REPLACED RECEPTACLES IAW SRM 51-01.
